# SDR SWAA2020092814047

- Difficulty date: September 3, 2020
- Submitted: September 28, 2020
- Operation: Air carrier
- Aircraft: N744SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29490
- Aircraft time: 73,684 hours, 44,016 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 111A1000
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 663 LOWER COMPOSITE BULKHEAD IS CRACKED AT LBL 18 WL 154.  REMOVED BS 663 LOWER COMPOSITE BULKHEAD, IAW SRM 51-40-02-0G-0.  FABRICATED LT VAPOR BARRIER PR BOE DWG 111A1151-3, REFER TO ATS BUILD SHEET 752673.  ATS LOCATED AND DRILLED, IAW SRM 51-40-05 AND INSTALLED IAW SRM 51-40-07-0G-0 AND DWG 111A1000 REV-B DWG 111A1001 REV-F.
